# SDR VQIA2017F00060

- Difficulty date: October 22, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N855VA
- Make and model: Airbus A320-214
- Aircraft serial: 6179
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 215TS07Y00
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON 10/20/17 A/C N855VA OPERATING VX1067 AN AIRBUS A320-314 WITH 19772 FLT HOURS AND 5977 CYCLES HAD THE FOLLOWING DEFECT ON APPROACH TO SFO:  LANDING GEAR WOULD NOT EXTEND WHEN HANDLE PLACED DOWN.  PERFORMED MANUAL GEAR EXTENSION.  CREW LANDED SAFELY AND DID NOT DECLARE AN EMERGENCY.  CREW TAXIED TO THE GATE.  THE FOLLOWING WAS PERFORMED:  REF LG PG 17687 ITEM 3 , R & R LG CONTROL LEVER 6GA AND LG PG 1176988 ITEM 1 R & R RELAY 62GA.  PERFORMED FUNCTIONAL TEST OF NML EXT AND RET OF LG IAW AMM 32-31-00-720-002A TEST PASSED NO FAULTS NOTED AT THIS TIME.  POST FLIGHT REVEALED LG CONTROL LEVER 6GA IAW TSM 32-31-00-810-809A R & R LG NORMAL CONTROL LEVER IAW AMM32-31-11-991-001 PERFORMED FUNCTIONAL TEST OF NORMAL EXT AND RET OF LG IAW AMM  32-31-00720-002A TEST GOOD NO FAULTS.  IAW MCC RELAY FIN 62GA WAS REPLACED IAW ESPM 20-46-50 AS PRECAUTIONARY MEASURE.  PERFORMED FUNCTIONAL TEST OF NML EXT & RET OF LG IAW AMM 32-31-00-720-002A TEST PASSED.  NO FAULTS NOTED AT THIS TIME.  FUNCTIONAL TEST FLIGHT PERFORMED AFTERWARDS AND 2 SUCCESSFUL LANDINGS.  ACCORDING TO THE OPERATOR`S RECORDS, ALL AIRWORTHINESS DIRECTIVES, SERVICE BULLETINS, STC`S AND PMA`S ARE IN N FULL COMPLIANCE WITH TYPE DESIGN CERTIFICATE AND ASSOCIATED REGULATORY REQUIREMENTS.
